MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG UNIVERSAL JOINT SCREWDRIVER; SURGICAL SCREWDRIVER, REUSABLE

STRYKER INSTRUMENTS-FREIBURG UNIVERSAL JOINT SCREWDRIVER; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 6003-100-110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the account, the tip of the device broke during a procedure.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: d4, d9, h3, h6.Correction: follow-up report submitted to document the device was not available for evaluation.

Brand Name
UNIVERSAL JOINT SCREWDRIVER
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19722739
Report Number0008010177-2024-00062
Device Sequence Number20841480
Product Code OLO
UDI-Device Identifier04546540502087
UDI-Public(01)04546540502087(10)1000530603
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K022579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6003-100-110
Device Lot NumberB/06/2023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown